# SDR IPXA2016040501718

- Difficulty date: March 28, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 30,282 hours, 17,152 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536149
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG 3, MAIN CARGO FLOOR PANEL 252XQF DAMAGED.  FABRICATED FLOOR PANEL 252XQF FROM A402H-48X144, BATCH 2801694 IAW SREO 5320-9692-H.
